English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The weak b-principle : Mumford conjecture

MPS-Authors
/persons/resource/persons236105

Sadykov,  Rustam
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Sadykov, R. (2016). The weak b-principle: Mumford conjecture. Canadian Journal of Mathematics. Journal Canadien DE Mathématiques, 68(2), 463-480. doi:10.4153/CJM-2015-003-4.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0FEC-3
Abstract
There is no abstract available